# SDR DHL2008F00030

- Difficulty date: July 23, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Engine: Ge CFM56*
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: D81P5410115
- Condition: Cracked
- Location: Oil Press Xmiter
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE LOSS OIL QUANTITY AND PRESSURE SHUT ENGINE DOWN WITH OIL PRESSURE 13 PSI RESOLUTION.  FOUND OIL LINE PN D81P54101 FROM PRESSURE TRANSMITTER CRACKED.  REPLACED LINE IAW MM 71-00-01 LK AND OPS CK GOOD.  (K)
